Buckman's first law of covariation–a case of proportionality
Article first published online: 2 JAN 2007
Volume 38, Issue 1, pages 67–72, March 2005
How to Cite
HAMMER, Ø. and Bucher, H. (2005), Buckman's first law of covariation–a case of proportionality. Lethaia, 38: 67–72. doi: 10.1080/00241160510013196
- Issue published online: 2 JAN 2007
- Article first published online: 2 JAN 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!